# SDR MWEA97770

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Part number: 3753213575
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND TAIL CONE LOWER DROP CABLE FROZEN AND TAIL CONE EMERGENCY EVAC LANYARD FRAYING.  MTC REMOVED AND REPLACED TAIL CONE RELEASE CABLE AND CONDUIL IAW MM 53-50-3 AND INSTALLED SERVICEABLE LANYARD IAW 25-62-1.
